# SDR SWAA2021041262512

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 10,291 hours, 4,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LENS COVER ON OVERHEAD AISLE EMERGENCY EXIT SIGN AT OVERWING EXIT ROWS POPPED OFF. / REATTACHED/SECURED LENS COVER ON LIGHT ASSY.; OP-CKS GOOD PER MM 33-51-00.
